I am taking Guanfacine for high BP and its cognitive benefits , but it seems to be giving me a chronic cough. Anyone heard of this and will it go away over time ?
It is a less common side effect which must be reported to your Dr. first thing tomorrow morning.
Major Side Effects
You should check with your doctor immediately if any of these side effects occur when taking guanfacine:
dizziness, faintness, or lightheadedness when getting up suddenly from a lying or sitting position
unusual tiredness or weakness
Chest pain or discomfort
difficulty with breathing
fast, slow, or irregular heartbeat
increased need to urinate
lightheadedness, dizziness, or fainting
passing urine more often
tightness in the chest
- Guanfacine Information for Consumers
- Guanfacine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Guanfacine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 7 Feb 2017 • 1 answer
Updated 10 Feb 2012 • 1 answer
Updated 20 Jun 2012 • 2 answers
I have had a persistent cough and wheezing could any of my meds or a combination of them be causing?
Updated 16 Dec 2015 • 1 answer
Updated 2 Oct 2018 • 1 answer